# SDR 07FDEA01532

- Difficulty date: April 20, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Fitting
- Part number: A55471602200
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFORMATION AT RUDDER ATTACH FITTING UPPER FLANGE (P/N A554-71602-200), SIZE OF DEFORMATION: 5MM BY 5MM, DEPTH 2MM.  DEFORMATION AREA IS FREE OF CRACKS AND CORROSION, NO REPAIR ACTION REQUIRED IAW EA 6-5546-106448 AND RAS/DAHAM/4022091/2007 ISSUE "A".
